MathSciNet Relay Station
MathSciNet bibliographic data
MR1824986 (2002f:11026) 11C08 (03C10 05A16 12E12 68Q05 68Q17 68R05)
Rónyai, Lajos; Babai, László; Ganapathy, Murali K. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001), no. 3, 717–735 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement